Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 282, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 11, 2011, 4:45 PM CDT for Russell County, Alabama. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 4:45 PM CDT (21:45 UTC)
- Expired
- Jun 11, 2011, 5:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Russell County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 4:50 PM CDT | TSTM WND DMG | 2 E Parkmanville, AL | MINOR STRUCTURE DAMAGE TO A HOUSE. SHUTTERS BLOWN OFF THE SIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 636 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990
WUUS54 KBMX 112145
SVRBMX
ALC113-112215-
/O.NEW.KBMX.SV.W.0282.110611T2145Z-110611T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 PM CDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RUSSELL COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 515 PM CDT
* AT 440 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RUSSELL
COUNTY SPORTS COMPLEX...OR 10 MILES SOUTHWEST OF PHENIX CITY...AND
MOVING SOUTHWEST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSSELL COUNTY SPORTS COMPLEX...SEALE...UCHEE...HATCHECHUBBE AND
RUTHERFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3214 8514 3215 8535 3227 8543 3240 8544
3241 8543 3241 8533 3247 8533 3247 8518
3247 8509 3238 8497
TIME...MOT...LOC 2145Z 049DEG 14KT 3236 8516
$$
561 follow-up statement
461
WWUS54 KBMX 112203
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
503 PM CDT SAT JUN 11 2011
ALC113-112215-
/O.CON.KBMX.SV.W.0282.000000T0000Z-110611T2215Z/
RUSSELL AL-
503 PM CDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL COUNTY
UNTIL 515 PM CDT...
AT 458 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR SEALE...OR 14 MILES NORTHEAST OF
HURTSBORO...MOVING SOUTHWEST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
UCHEE...HATCHECHUBBE AND RUTHERFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE TO HOMES NEAR
PARKMANVILLE AND SEALE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3214 8514 3215 8535 3227 8543 3240 8544
3241 8543 3241 8533 3247 8533 3247 8518
3247 8509 3238 8497
TIME...MOT...LOC 2202Z 049DEG 14KT 3232 8522
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:31 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 11, 3:31 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 331 PM CDT SAT JUN 11 2011 .DISCUSSION... WILL BE BRIEF AS WE HAVE NUMEROUS STORMS ON THE RADAR. NO REAL WHOLESALE CHANGES FROM THE MORNING PACKAGE AS WE APPEAR AS IF WE WILL BE STUCK IN A SIMILAR PATTERN OVER THE NEXT WEEK. IN GENERAL UPPER LEVEL LOW PRESSURE WILL SIT AND SPIN OVER NEW ENGLAND...WHILE THE DEEPER RIDGING HOLDS STRONG IN THE SOUTHERN PLAINS. THIS WILL KEEP THE SOUTHEAST IN THE DREADED...AND FORECAST UNFRIENDLY NORTHWEST FLOW. IN THIS ATYPICAL SUMMERTIME PATTERN...STORMS WILL BE A BIT MORE NUMEROUS AS WEAK UPPER LEVEL DISTURBANCES ROTATE SOUTHEAST AROUND THE LOW. IT IS DEFINITELY A POSITIVE CHANGE AS WE DESPERATELY NEED THE RAIN...HOWEVER...IT DOES MAKE THE FORECAST A BIT MORE CHALLENGING. ASIDE FROM MONDAY...WE WILL LIKELY SEE SCATTERED TO PERHAPS EVEN NUMEROUS STORMS EACH DAY...AND SOME MAY LAST WELL INTO THE EVENING OR OVERNIGHT AS WE MOVE AWAY FROM THE TYPICAL DIURNALLY DRIVEN CONVECTION. OTHERWISE IT WILL CONTINUE HOT AND HUMID. 17/KLAWS && .AVIATION...18Z TAF DISCUSSION. MOSTLY VFR CONDITIONS THIS AFTERNOON...BUT WILL HAVE TO DEAL WITH ISOLATED TO SCATTERED SH/TS WHICH WILL HANDLE WITH AMD THROUGH 02Z. BEYOND 02Z...PROBABLY WILL SEE AT LEAST MVFR VIS NEAR SUNRISE AT JUST ABOUT EVERY SITE...WITH KANB POTENTIALLY FALLING TO IFR FOR A COUPLE OF HOURS. WINDS WILL BASICALLY BE LIGHT OUT OF THE NORTH...OTHER THAN IF YOU GET AROUND ONE OF THE AFTERNOON THUNDERSTORMS...WHICH COULD GIVE A GUST TO 25 KTS...AND SOME HAIL. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 27 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 64 95 65 94 64 / 30 20 10 10 10 ANNISTON 67 95 67 94 67 / 30 20 10 10 10 BIRMINGHAM 71 95 72 96 71 / 30 20 10 10 10 TUSCALOOSA 68 97 68 98 68 / 30 20 20 10 10 CALERA 69 94 69 96 69 / 30 20 20 10 10 AUBURN 70 95 71 96 70 / 20 30 20 10 10 MONTGOMERY 69 97 70 98 69 / 20 30 20 10 10 TROY 67 97 69 98 67 / 20 30 20 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 17/27
Hazardous weather outlook, Jun 11, 3:13 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 313 PM CDT SAT JUN 11 2011 ALZ011>015-017>050-122015- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 313 PM CDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 11, 4:28 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
428 PM CDT SAT JUN 11 2011
ALZ040-112215-
DALLAS AL-
428 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 515 PM CDT...
AT 427 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BURNSVILLE...OR NEAR VALLEY GRANDE...MOVING
SOUTHWEST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SELMA...
SELMONT-WEST SELMONT...
MEMORIAL STADIUM...
POTTER STATION...
TYLER...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3227 8728 3258 8698 3254 8690 3246 8686
3244 8686 3243 8683 3213 8699
TIME...MOT...LOC 2129Z 031DEG 14KT 3245 8695
56Local storm report, Jun 11, 4:29 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
429 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 3 E CARTERS HILL 32.19N 86.07W
06/11/2011 E1.00 INCH MONTGOMERY AL PUBLIC
&&
JTALLEYSpecial weather statement, Jun 11, 4:33 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT SAT JUN 11 2011
ALZ040-112200-
DALLAS AL-
433 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS COUNTY UNTIL 500
PM CDT...
AT 431 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BOGUE CHITTO...OR 13 MILES WEST OF SELMA...MOVING
SOUTHWEST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BOGUE CHITTO...
ORRVILLE...
FIVE POINTS...
CENTRAL MILLS...
HAZEN...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3219 8733 3219 8736 3226 8745 3226 8748
3231 8748 3231 8742 3239 8742 3249 8730
3249 8722 3241 8710 3217 8730
TIME...MOT...LOC 2134Z 040DEG 14KT 3239 8725
56Local storm report, Jun 11, 4:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
435 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG LINEVILLE 33.31N 85.75W
06/11/2011 CLAY AL PUBLIC
SEVERAL TREES WERE REPORTED DOWN ALONG HWY 48 IN
LINEVILLE.
&&
JTALLEYSpecial weather statement, Jun 11, 4:39 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
439 PM CDT SAT JUN 11 2011
ALZ019-021-027>029-112230-
CALHOUN AL-CLAY AL-CLEBURNE AL-RANDOLPH AL-TALLADEGA AL-
439 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALLADEGA...SOUTHWESTERN
RANDOLPH...SOUTHWESTERN CLEBURNE...CLAY AND SOUTHERN CALHOUN COUNTIES
UNTIL 530 PM CDT...
AT 436 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT MCCLELLAN TO
TALLADEGA...AND MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TALLADEGA...
ANNISTON...
OXFORD...
ASHLAND...
LINEVILLE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3317 8530 3310 8581 3311 8597 3309 8598
3309 8600 3310 8601 3310 8619 3340 8629
3376 8577
TIME...MOT...LOC 2139Z 333DEG 11KT 3371 8577 3341 8613
56Special weather statement, Jun 11, 4:41 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
441 PM CDT SAT JUN 11 2011
ALZ045-047-048-112230-
LEE AL-MACON AL-RUSSELL AL-
441 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL...EASTERN MACON AND
SOUTHEASTERN LEE COUNTIES UNTIL 530 PM CDT...
AT 436 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LADONIA...OR 8 MILES SOUTHWEST OF PHENIX CITY...
MOVING SOUTHWEST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
RUSSELL COUNTY SPORTS COMPLEX...
SEALE...
UCHEE...
SOCIETY HILL...
PARKMANVILLE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3234 8500 3232 8500 3211 8523 3215 8527
3215 8535 3248 8557 3255 8515 3237 8498
TIME...MOT...LOC 2141Z 049DEG 14KT 3239 8514
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:50 PM CDT | Special Weather Statement | BMX | Bullock | 25 min |
| Jun 10, 8:05 PM CDT | Special Weather Statement | BMX | Montgomery | 25 min |
| Jun 10, 8:07 PM CDT | Special Weather Statement | BMX | Pike | 23 min |
| Jun 10, 8:45 PM CDT | Special Weather Statement | BMX | Barbour | 30 min |
| Jun 10, 9:40 PM CDT | Special Weather Statement | BMX | Barbour | 35 min |
| Jun 10, 10:18 PM CDT | Special Weather Statement | BMX | Dale | 27 min |
| Jun 10, 10:49 PM CDT | Special Weather Statement | BMX | Russell | 41 min |
| Jun 11, 1:24 PM CDT | Special Weather Statement | BMX | Clay | 51 min |
| Jun 11, 1:29 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 30 min |
| Jun 11, 2:18 PM CDT | Special Weather Statement | BMX | Coosa | 42 min |
| Jun 11, 2:28 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 47 min |
| Jun 11, 2:31 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 29 min |
| Jun 11, 2:35 PM CDT | Special Weather Statement | BMX | Cherokee | 40 min |
| Jun 11, 2:47 PM CDT | Special Weather Statement | BMX | Cherokee, Etowah, St. Clair | 43 min |
| Jun 11, 2:53 PM CDT | Special Weather Statement | BMX | Shelby | 37 min |
| Jun 11, 2:59 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 26 min |
| Jun 11, 3:06 PM CDT | Special Weather Statement | BMX | Tallapoosa | 39 min |
| Jun 11, 3:09 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 29 min |
| Jun 11, 3:18 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 117 min |
| Jun 11, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 47 min |
| Jun 11, 3:33 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne, Talladega | 42 min |
| Jun 11, 3:39 PM CDT | Special Weather Statement | BMX | Bibb | 51 min |
| Jun 11, 3:42 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 48 min |
| Jun 11, 3:55 PM CDT | Special Weather Statement | BMX | Autauga | 35 min |
| Jun 11, 4:14 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne, Talladega | 46 min |
| Jun 11, 4:28 PM CDT | Special Weather Statement | BMX | Dallas | 47 min |
| Jun 11, 4:33 PM CDT | Special Weather Statement | BMX | Dallas | 27 min |
| Jun 11, 4:39 PM CDT | Special Weather Statement | BMX | Clay, Randolph, Talladega | 51 min |
| Jun 11, 4:41 PM CDT | Special Weather Statement | BMX | Russell | 49 min |
| Jun 11, 4:52 PM CDT | Special Weather Statement | BMX | Lowndes | 23 min |
| Jun 11, 5:16 PM CDT | Special Weather Statement | BMX | Barbour | 44 min |
| Jun 11, 5:25 PM CDT | Special Weather Statement | BMX | Hale | 50 min |
| Jun 11, 5:54 PM CDT | Special Weather Statement | BMX | Russell | 36 min |
| Jun 11, 6:45 PM CDT | Special Weather Statement | BMX | Fayette | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.